# SDR SWAA2019060333236

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,466 hours, 41,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EXIT SIGN MISSING. / R&R SIGN PER AMM.
